# SDR R61A2020022490252

- Difficulty date: February 19, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 31,177 hours, 24,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 19
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP AT ROW 19, AIRCRAFT RIGHT, IS DAMAGED. R&R TWO FEET OF DAMAGED PHOTOLUMINESCENT STRIP IAW AMM 33-50-21.
